Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On extreme points of families described by subordination


Author: Rahman Younis
Journal: Proc. Amer. Math. Soc. 102 (1988), 349-354
MSC: Primary 30C80,; Secondary 30D55
DOI: https://doi.org/10.1090/S0002-9939-1988-0920998-7
MathSciNet review: 920998
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ s\left( F \right)$ denote the set of analytic functions in $ D = \{ z:\vert z\vert < 1\} $ subordinate to an analytic function $ F$. It is shown that if $ F$ is a polynomial then the extreme points of the closed convex hull of $ s(F) \subset \{ F \circ \phi :\phi \in {\text{extreme}}\;{\text{points}}\;{\text{of}}\;B(H_0^\infty )\} $. Also if $ F(z) = {((z - \alpha )/(1 - \bar \alpha z))^n},\vert\alpha \vert < 1$ and $ n$ is a positive integer then the extreme points of the closed convex hull of $ s(F) = \{ F \circ \phi :\phi \in {\text{extreme}}\;{\text{points}}\;{\text{of}}\;B(H_0^\infty )\} $. An analogue of Ryff's theorem, and other results related to subordination in Bergman spaces have been obtained.


References [Enhancements On Off] (What's this?)

  • [1] Y. Abu-Muhanna, On extreme points of subordination families, Proc. Amer. Math. Soc. 87 (1983), 103-106. MR 684634 (84c:30039)
  • [2] D. A. Brannan, J. G. Clunie and W. E. Kirwan, On the coefficient problem for functions of bounded boundary rotation, Ann. Acad. Sci. Fenn. Ser. A. I. Math. 523 (1973). MR 0338343 (49:3108)
  • [3] P. L. Duren, Univalent functions, Springer-Verlag, New York, 1983. MR 708494 (85j:30034)
  • [4] D. J. Hallenbeck and T. H. MacGregor, Subordination and extreme point theory, Pacific Math. J. 50 (1974), 455-468. MR 0361035 (50:13481)
  • [5] -, Linear problems and convexity techniques in geometric function theory, Pitman, 1984.
  • [6] T. H. MacGregor, Applications of extreme-point theory to univalent functions, Michigan Math. J. 19 (1972), 361-376. MR 0311885 (47:447)
  • [7] K. Hoffman, Banach spaces of analytic functions, Prentice-Hall, Englewood Cliffs, N. J., 1962. MR 0133008 (24:A2844)
  • [8] V. Kabaila, On the functions of class $ {H'_p}$ and interpolation problems, Litovsk. Mat. Sb. 10 (1970), 471-499. MR 0274768 (43:528)
  • [9] R. R. Phelps, Extreme points in function algebras, Duke Math. J. 32 (1965), 267-277. MR 0179644 (31:3890)
  • [10] J. V. Ryff, Subordinate $ {H^p}$ functions, Duke Math. J. 33 (1966), 347-354. MR 0192062 (33:289)
  • [11] H. S. Shapiro, Some remarks on weighted polynomial approximation of holomorphic functions, Mat. Sb. 73 (115) (1967), 320-330; English transl., Math. USSR Sb. 2 (1967), 285-294. MR 0217304 (36:395)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30C80,, 30D55

Retrieve articles in all journals with MSC: 30C80,, 30D55


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1988-0920998-7
Keywords: Analytic functions, polynomials, extreme points, subordination, Bergman spaces
Article copyright: © Copyright 1988 American Mathematical Society

American Mathematical Society